# SDR 20000717SH001

- Difficulty date: June 27, 2000
- Submitted: July 17, 2000
- Operation: Air carrier
- Aircraft: XATDU
- Make and model: Amd FALCON2000
- Aircraft serial: 029
- Engine: Cfe CFE73811B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, T
- Precautionary procedure: A

## Discrepancy

FLL - AFTER TAKEOFF, CREW SELECTED GEAR UP.  CREW HEARD A LOUD BANG AND THE RT ENGINE HAD AN UNCOMMANDED SHUT DOWN, CREW LANDED AIRCRAFT BACK AT FLL AND UPON POST-FLIGHT, DETERMINED ENGINE HAD AN UNCONTAINED FAILURE .  FURTHER INVESTIGATION REVEALED ENGINE CORE SPLIT IN 2 PIECES.  FUSELAGE HAD SEVERAL PUNCTURES THROUGH SKIN IN UNPRESSURIZED EQUIPMENT BAY.  THERE IS ALSO OTHER DAMAGE WITHIN THE AIRCRAFT''S FORWARD EQUIPMENT BAY AND TO THE VERTICAL STABLIZER.  POSSIBLE CAUSE IS FAILURE OF ONE OF THE ENGINE HIGH PRESSURE TURBINE WHEEL DISCS.  ENGINE TT:  1,891.14 HOURS. CYCLES, 1,059.  AFTT:  2,092.24 HOURS.  ACFT LANDINGS:  1,130.  (X)
